# SDR AALA201609079013

- Difficulty date: August 12, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION ON RT WING SPOILER NR 4 INBD INNER HINGE PIN BETWEEN RIB 17-18.  REPLACED INNER HINGE PIN IAW AMM 27-64-44-400-001-A.
